Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 1, Pages 167–173 (Mi zvmmf2965)  

Scientific communications

Solution of the generalized Neyman–Pearson problem using the methods for the optimal partitioning of sets

E. M. Kiseleva

Dnepropetrovsk

Full text: PDF file (631 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:1, 142–147

Bibliographic databases:
UDC: 519.85
MSC: Primary 90C99; Secondary 62F03
Received: 06.08.1990
Revised: 21.01.1991

Citation: E. M. Kiseleva, “Solution of the generalized Neyman–Pearson problem using the methods for the optimal partitioning of sets”, Zh. Vychisl. Mat. Mat. Fiz., 32:1 (1992), 167–173; Comput. Math. Math. Phys., 32:1 (1992), 142–147

Citation in format AMSBIB
\Bibitem{Kis92}
\by E.~M.~Kiseleva
\paper Solution of the generalized Neyman--Pearson problem using the methods for the optimal partitioning of sets
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 1
\pages 167--173
\mathnet{http://mi.mathnet.ru/zvmmf2965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1164469}
\zmath{https://zbmath.org/?q=an:0780.90111}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 1
\pages 142--147
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KG81000015}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2965
  • http://mi.mathnet.ru/eng/zvmmf/v32/i1/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:286
    Full text:126
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022